Solution to nonlinear gradient dependent systems with a balance law

Zoubir Dahmani*, Sebti Kerbal

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we are concerned with the initial boundary value problem (IBVP) and with the Cauchy problem to the reaction-diffusion system u t - Δu= -un|∇v|p ut - dΔu= -un|∇v|pwhere 1 < p < 2, d and n are positive real numbers. Results on the existence and large-time behavior of the solutions are presented.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalElectronic Journal of Differential Equations
Publication statusPublished - Nov 21 2007
Externally publishedYes


  • Asymptotic behavior
  • Global existence
  • Maximum principle
  • Reaction-diffusion systems

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Solution to nonlinear gradient dependent systems with a balance law'. Together they form a unique fingerprint.

Cite this